# SDR CA001206009

- Difficulty date: November 21, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 11,742 hours
- Engine: Garrtt TPE3313UW
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21203
- Condition: Seized
- Location: Mlg
- Component: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LDG, LT BRAKE FAILED TO RELEASE FULLY.  A/C LANDED SAFELY BUT UNABLE TO TAXI, BLOCKING RWY.  BRAKE RELIEVED OF PRESSURE & A/C TOWED FROM RWY.  SUBSEQUENT INSPECTION REVEALED THAT NR 2 BRAKE ASSY UPPER PISTON INSULATOR PIN EXTENDED & STUCK AT APPROXIMATELY 45 DEG ANGLE NOT ALLOWING BRAKE TO RELEASE.  FLUID ALSO SEEPING PAST PISTON.ALTHOUGH WITHIN LIMITS SPECIFIED IN AD 2000-17-01, WEAR ON UPPER BRAKE PAD WAS FOUND TO BE UNEVEN. TOP END WORN CONSIDERABLY MORE LOWER END. WE SUSPECT THAT UNEVEN PAD WEAR CAUSED INSULATOR TO RIDE IN PISTON BORE AT ANGLE UNTIL BECOMING STUCK. TEARDOWN OF BRAKE ASSY FOUND NOTHING UNUSUAL, WITH THE PISTON, INSULATOR,&PISTON BORE.
